# SDR COMA0660361

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 18,034 hours, 15,504 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 132B
- Condition: Faulty
- Location: T/E Flap
- Part time: 8,557 hours, 7,092 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5489 - EN ROUTE RDU - JFK RECEIVED A FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES.  FLIGHT RETURNED TO THE FIELD.  REPLACED THE RIGHT BRAKE POSITION SENSING UNIT.
